Jump to content

Search the Community

Showing results for tags 'injections'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Its been 17 months since I last received a Risperdal injection. 5 or 6 in total in just a 2 month period. I'm completely GONE. Most of my mind has disappeared. Imagination/visualization/creativity is gone. As is memory, for the most part. Just the faintest of memory remains. My brain (frontal lobe mostly) feels ripped, torn, ruptured, shrunk, numb, dead, burned, etc. It also feels like rubber. I've lost most of my intelligence. I feel damned. Can barely understand anything anymore. Feel nothing except mostly fear. It's just really hard to think about the simplest of things now and if I over strain my brain while trying to think it just seems to rupture or tear further so I have to be careful. Nothing in the world seems to exist anymore. It's all disappeared. I had a beautiful intellect/mind and now I've just been reduced to something very sub-human. Recovery seems completely impossible. I feel I will forever be like this - without my mind/soul - even after having left my body upon death. I cannot comprehend the damage or this loss of 'me' and I continue to deteriorate even after all this time after having stopped the injections. My mind is blank - a void. The chemical poisons from the shots just continue to slowly seep deeper into my brain tissues disabling more of my brain/mind as time goes by. Any ways, still like to read about people who've somehow recovered but I honestly feel no one out there could be as damaged as me but then again, when all the love goes, I suppose any kind of damage is conceivable..
  2. Hi Im very sensitive to all medications but especially these psychiatric drugs. Ive had them forced on me for years. Basically Im very damaged in my brain and have nervous system disorders such as POTS. I already feel that this site has helped me, after reading for a while!! Kurt T
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy